Hi..I am trying to reach Robert 325 but don't know how to get in touch with him?? I hope by posting this..I will be successful. Anyway..I have been on suboxone for 2years..the clinic had me on 16 -20 mg a day!! I know..way to much as I have on my own gotten myself down to 4-6 mg a day..some days I take 4mg in the am and other times I take 2mg extra in the later part of the day. I have been doing this for almost a yr now and can't seem to reduce my intake any lower than what I am taking?? I am miserable with the subs as I feel like I am still using!! Please..any help/advice would be very much appreciated.
Robert_325 can usually be found by going to the forum/discussion boards of this website. You can find the link at the top of the page. You can also search his name from your friends page and friend him, once he has friended you, you can ask him a private question.
If you are ready to be off the Suboxone, then be all means do so. I can recommend the following site to read about how to taper off the Suboxone (found halfway down the article): http://www.wikihow.com/Use-Subutex-or-Suboxone
You could also go to the profile of a member by the name of pattishan61 by searching her name from your friends page. Her profile page explains how she got off the Suboxone with little withdrawals.
We are here to support you anyway we can.
Dear Kare, to me the biggest obstacle to getting off subs was the fear, and if you start trusting that you will get off safely and comfortably, it will get easier. I have the taper schedule and tips I used in my profile story, click my avatar and read it. I deliberately put it in there as all most people see sre the horror stories, no one posts a good story. I have a good story, so it may help. There are some meds that are rx'ed to help, clonidine treats anxiety, rls and insomnia and methacarbomal treats tummy issues. You were not real specific as to what makes you feel like you can't drop down anymore. If you can add the symptoms, I may be able to help. Robert's taper is really fast, my counselor suggested 4 weeks between drops. I was comfortable. Many feel the slightest ache while tapering is withdrawal, it really isn't and you won't go back into wd while tapering, don't let that. Fear faze you. Google the clinical opiate withdrawal scale (COWS sheet) and keep that handy. If you think you are in wd, take the test, you will see you aren't. If you will, you will have to score points on multiple symptoms, not just a spike on 1 or 2. Enlist a support team and try to stay busy. List what is going on with you and we will try to trouble shoot for you if you need it. Trust yourself and don't let that fear get you, ok. Pattishan
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jan 2010 • 4 answers
Posted 23 Aug 2010 • 2 answers
Posted 8 Oct 2010 • 3 answers
Posted 10 Dec 2010 • 1 answer
Posted 14 Oct 2011 • 2 answers